Costa, Fernando Pestana da2010-05-142010-05-141995Costa, Fernando Pestana da - Existence and uniqueness of density conserving solutions to the coagulation-fragmentation equations with strong fragmentation. "Journal of Mathematical Analysis and Applications" [Em linha]. ISSN 0022-247X. Vol. 192, Issue 3, 15 (June 1995), p. 892-9140022-247Xhttp://hdl.handle.net/10400.2/1466engInfinite systems of ordinary differential equationsCoagulation-fragmentation equationsExistence and uniqueness of solutionsGelation problemExistence and uniqueness of density conserving solutions to the coagulation-fragmentation equations with strong fragmentationjournal article